Document Detail


Pseudoaneurysm of the saphenous vein graft related to artificial rubber pericardium--a case report.
MedLine Citation:
PMID:  12463631     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Pseudoaneurysm is an unusual complication of coronary artery bypass grafting. Such aneurysms are caused by technical surgical failures, or inflammation of the sternum and mediastinum following sternotomy observed as an early or mid-term complication of cardiac surgery. This case was an 80-year-old man with a piece of artificial rubber pericardium used for complete closure of the pericardium. A large pseudoaneurysm developed in the body of the saphenous vein graft 15 years after surgery. The old rubber synthetic pericardium was severely degenerative, which induced inflammation and disrupted the saphenous vein graft.
Authors:
Tomohiro Harada; Takao Ida; Toshiya Koyanagi; Katsuhiko Kasahara; Fumio Naganuma; Saichi Hosoda
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Angiology     Volume:  53     ISSN:  0003-3197     ISO Abbreviation:  Angiology     Publication Date:    2002 Nov-Dec
Date Detail:
Created Date:  2002-12-04     Completed Date:  2002-12-19     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  0203706     Medline TA:  Angiology     Country:  United States    
Other Details:
Languages:  eng     Pagination:  741-3     Citation Subset:  IM    
Affiliation:
Department of Cardiology, Sakakibara Heart Institute, Tokyo, Japan.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Aged, 80 and over
Aneurysm, False / etiology*
Coronary Artery Bypass*
Humans
Male
Pericardium*
Postoperative Complications / etiology*
Prostheses and Implants / adverse effects*
Saphenous Vein / transplantation*
Time Factors

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Beta-blocker-induced psoriasis: a rare side effect--a case report.
Next Document:  Cardiac papillary fibroelastoma originating from pulmonary vein--a case report.